# SDR QXEA0201316

- Difficulty date: August 30, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 1,598 hours, 1,291 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  FORWARD CARGO SMOKE DETECTOR CAGE IS CRACKED.  REMOVED AND REPLACED ONE OF THE FORWARD CARGO SMOKE DETECTOR CAGES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
